Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Ear ache, fluid coming out, bleeding. Taking tylenol. Did tylenol caused this?

I m a 46 year old male in good health, 6 8 200 lbs., non smoker, social drinker, on no medication and i had an ear ache for a few days. now this morning i ran a q-tip thru the ear and it came out bloody. not much but it took 10 more q-tips before they came out clean. i ve been taking tylenol for the pain as im alergic to asprin. I havnt been on any flights, swimming, or any head trauma. i was wondering if taking too much tylenol could cause the bleeding?i havnt takenany more than directed but have been taking 6-8 capsules a day for the last 3 days.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you had pain in the ear and then blood appeared on q-tip, indicates that you are having some infection in external ear.
Consult your doctor, with one antibiotic medicine course you will be alright.
Ok and takecare.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor